# SDR DALA2016103108064

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME STA Y= 1322 AND LONG 17R AND LT SIDE AT PAX CABIN.  CRACK ON STA Y:1322 LONG 17 RT WAS REPAIRED PER ER/A 493697-14MA REV B.
